Sexual Dysfunction bc of Risperidone

Beeyum

Beeyum

Member
Joined
Jun 2, 2019
Messages
8
Location
NYS
I was on Risperidal for 4 months and went off of it because it made me move slow and made my breasts leak. I've been off it now for 4 months (since March of this year). It also destroyed my sex drive and sense of creativity. My libido and creativity are still lacking. Has anyone experienced this too? Did these qualities come back for those of you that quit Risperidal? And how long did it take?
 
L

linus

Well-known member
Joined
Mar 27, 2019
Messages
413
Location
Eastern Europe
Hi there,

What was your daily dosage of risperidone? Did you have any other meds before? What is your diagnosis and symptoms?
 
boudreauj4

boudreauj4

Well-known member
Joined
Jan 6, 2017
Messages
812
When I was on Risperidone, when having sex, no matter how hard I tried I could not achieve orgasm and ejaculate. It was very disappointing and annoying and made me upset and depressed so I didn't want to even try having sex any more. For me, the ejaculating at the very end of sex is what feels the best and what makes the whole thing worth while. Without that part, its like what's the point. I hope I wasn't too graphic.
 
Beeyum

Beeyum

Member
Joined
Jun 2, 2019
Messages
8
Location
NYS
50 mg once a month. I was on zyprexa before that for a month and some change, which also made my breasts leak.which is why I stopped taking that also. I was diagnosed with schizophrenia after a drug induced "psychosis"
 
Beeyum

Beeyum

Member
Joined
Jun 2, 2019
Messages
8
Location
NYS
Yeah that was kind of graphic. Are u still on risperidone? Do u feel normal if u are?
 
boudreauj4

boudreauj4

Well-known member
Joined
Jan 6, 2017
Messages
812
No I don't take risperidone any more. Since switching to ziprasidone (Geodon) the problem has gone away. But years have gone by and now I fear my older age has caused a different sexual problem. I don't know how to say it without being sexually expicit, so I'll just say it......limp dick.
 
L

linus

Well-known member
Joined
Mar 27, 2019
Messages
413
Location
Eastern Europe
I would say that your 50mg/month dose is low enough to not cause you these kind of side effects. Any other drugs? Did you try some therapy?
 
sadpunchingbag

sadpunchingbag

Well-known member
Joined
May 29, 2019
Messages
1,121
Location
London
i am assuming its medication? if so try alternatives or talk to doctor in changing it i was on citalapram and sertraline for maybe 4 years my dick completely stopped working as a young dude 19 i had to stick rods in my dick you dont want that to bust a nut
 
Beeyum

Beeyum

Member
Joined
Jun 2, 2019
Messages
8
Location
NYS
I went off Risperidal cold turkey in March of this year. By the grace of God I didn't have any withdrawals. When I was on citalopram a year prior I still had a libido.
 
R

rigglandhudd

Well-known member
Joined
Apr 21, 2019
Messages
83
Location
Virginia
I'm on invega and have no sex drive or need for relationships. It's been the three years since my ex since I last had sex
 
R

rigglandhudd

Well-known member
Joined
Apr 21, 2019
Messages
83
Location
Virginia
It was not long after ex and me ended I was put on invega
 
Thread starter Similar threads Forum Replies Date
P Schizophrenia Forum 7
Top